MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER

W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER
Catalog Number GDSF1265
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Stenosis (2263)
Date of Event 10/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following was reported: on (b)(6) 2025, the patient was being treated in the aortic bifurcation for bilateral common iliac artery stenosis and hypogastric artery stenosis, a gore®dryseal flex introducer sheath was being used.It was reported that during a two-hour long procedure, approximately ten minutes before finishing the procedure, the physician noticed the gore®dryseal flex introducer sheath ¿appeared to have been cut, very clean cut¿.There was no harm to the patient and the patient tolerated the procedure.Reportedly the sheath shaft was cut in the middle.It occurred inside the patient.A penumbra suction catheter system (to remove thrombus in artery) and two boston scientific angioplasty balloons were used and went through this sheath.The vbx devices were already implanted, and the sheath went through these devices.The root cause of the sheath cut is unknown.The field sales associate theorized that it potentially occurred when advancing the sheath over the bifurcation and it could have caught up on the implanted gore® viabahn® vbx balloon expandable endoprosthesis (vbx) device.
 
Additional Manufacturer Narrative
Gore engineering evaluation, the device evaluation showed the following: kinking in the sheath body was exhibited in multiple locations along the effective length of the introducer sheath.Sheath body tubing exhibited a single fracture location within the effective length of the introducer sheath.The root cause of the observed sheath tube kinking of the gore® dryseal flex introducer sheath could not be determined with the available information.

Brand Name
GORE® DRYSEAL FLEX INTRODUCER SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 1 B/P
32360 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
rachael chascsa
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key23528402
Report Number3007284313-2025-04360
Device Sequence Number21374273
Product Code DYB
UDI-Device Identifier00733132658916
UDI-Public(01)00733132658916(17)270625
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K120428
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberGDSF1265
Device Lot Number30716707
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/11/2025
Supplement Report FDA Received Date01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age68 YR
Patient SexMale